MathSciNet Relay Station
MathSciNet bibliographic data
MR1658764 14F30 (14F20 14F40 14G20)
Breuil, Christophe Cohomologie étale de $p$-torsion et cohomologie cristalline en réduction semi-stable. (French) [$p$-torsion étale cohomology and crystalline cohomology in semistable reduction] Duke Math. J. 95 (1998), no. 3, 523–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement